# SDR CALA2018120202453

- Difficulty date: November 27, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 97,169 hours, 9,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W43154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK CORROSION DAMAGE WAS FOUND FUSELAGE SKIN INTERNAL SURFACE FROM FS 2344 TO FS2358 ON AND BETWEEN S40R & S43R. ECRA 5330-06474 PART 1 INTERIM REPAIR.
